ok im new to birth control and im taking TriNessa and I didnt take my very first birth control but continued the rest and am very good at takin them, does missing that very first pill have a effet on the rest? And another question, I have been spotting everyday after my period, is that normal?
Welcome to ehealthforum,
Missing first pill might not affect the efficacy of the pills. Avoid having unprotected intercourse while being on the first pack of pills, as they start giving you protection after about 3 weeks of use. Continue to take them regularly without missing any pill in between. The spotting that you are having could be suggestive of breakthrough bleeding which is a common side effect of hormonal birth control pill use. Visit your gynecologist if this is persistent to rule out any hormonal problems. See if change in pills or dosage of hormones (contained in pills) could help. Get started on the appropriate pills/treatment as indicated.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.